Alert archive / Iowa / River Flood Warnings in 2017

River Flood Warning 36, NWS La Crosse, WI

June 28, 2017Clayton County, Iowa

NWS La Crosse, WI issued this river flood warning at Jun 28, 2017, 8:29 PM CDT for Clayton County, Iowa. It took effect at Jun 28, 2017, 10:49 PM CDT. It was in force for 46 hr.

The area

The outline as issued.

The facts

Issued
Jun 28, 2017, 8:29 PM CDT (01:29 UTC)
In effect from
Jun 28, 2017, 10:49 PM CDT
Expired
Jun 30, 2017, 9:00 PM CDT
In force
46 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Minor

County Clayton County, IA

The radar

The La Crosse radar (KARX), 105 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Turkey River at Elkader (EKDI4). The gauge peaked at 14.19 ft at Jun 29, 2017, 6:00 AM CDT.

actionminormoderate101506/2906/3007/0107/02
Action stage
10 ft
Minor stage
12 ft
Moderate stage
16 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05412020, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

037 
WGUS43 KARX 290129
FLWARX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service La Crosse WI
829 PM CDT Wed Jun 28 2017

.Heavy rains from this afternoon and evening has prompted a Flood
Warning for the Turkey River at Elkader and Garber.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you live in a threatened area, be alert for high or rising water, 
and be ready to move to higher ground if necessary. 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Stay tuned to your favorite source of weather information, including 
NOAA Weather Radio, for later statements. 

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

IAC043-291329-
/O.NEW.KARX.FL.W.0036.170629T0422Z-170701T0200Z/
/EKDI4.1.ER.170629T0422Z.170629T1800Z.170630T0800Z.NO/
829 PM CDT Wed Jun 28 2017

The National Weather Service in La Crosse WI has issued a 

* Flood Warning for 
  The Turkey River At Elkader.
* until Friday evening.
* At 7:45 PM Wednesday the stage was 10.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage this evening and continue to 
  rise to near 13.7 feet by Thursday. The river will fall below flood
  stage by Friday morning.
* Impact...At 12.0 feet...Minor flooding occurs in areas near the 
  river.

&&
 
LAT...LON 4294 9146 4284 9134 4280 9136 4293 9161 4298 9161

$$

IAC043-291329-
/O.NEW.KARX.FL.W.0037.170629T1448Z-170701T0828Z/
/GRBI4.1.ER.170629T1448Z.170630T0000Z.170630T1428Z.NO/
829 PM CDT Wed Jun 28 2017

The National Weather Service in La Crosse WI has issued a 

* Flood Warning for 
  The Turkey River At Garber.
* from Thursday morning to late Friday night.
* At  7:15 PM Wednesday the stage was 9.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage Thursday morning and continue 
  to rise to near 19.7 feet by Thursday evening. The river will fall 
  below flood stage by Friday morning.
* Impact...At 19.0 feet...County Road X3C at the south end of Garber 
  becomes inundated.

&&
 
LAT...LON 4280 9136 4284 9134 4269 9096 4272 9131

$$
4 follow-up statements
119 
WGUS83 KARX 290255
FLSARX


Flood Statement
National Weather Service La Crosse WI
955 PM CDT Wed Jun 28 2017

.Flood Warnings continue for the Turkey River at Elkader and Garber.
Due to the high rainfall rates today rapid rises are occurring along
the Turkey River. 

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

IAC043-291755-
/O.EXT.KARX.FL.W.0036.170629T0349Z-170701T0200Z/
/EKDI4.1.ER.170629T0349Z.170629T1800Z.170630T0800Z.NO/
955 PM CDT Wed Jun 28 2017

The Flood Warning continues for
  The Turkey River At Elkader.
* until Friday evening...Or until the warning is cancelled.
* At  8:45 PM Wednesday the stage was 11.4 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage this evening and continue to 
  rise to near 13.7 feet by Thursday. The river will fall below flood
  stage by Friday morning.
* Impact...At 12.0 feet...Minor flooding occurs in areas near the 
  river.

&&
 
LAT...LON 4294 9146 4284 9134 4280 9136 4293 9161 4298 9161

$$

IAC043-291754-
/O.CON.KARX.FL.W.0037.170629T1448Z-170701T0828Z/
/GRBI4.1.ER.170629T1448Z.170630T0000Z.170630T1428Z.NO/
955 PM CDT Wed Jun 28 2017

The Flood Warning continues for
  The Turkey River At Garber.
* from Thursday morning to late Friday night...Or until the warning 
  is cancelled.
* At  9:15 PM Wednesday the stage was 11.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday morning and continue 
  to rise to near 19.7 feet by Thursday evening. The river will fall 
  below flood stage by Friday morning.
* Impact...At 19.0 feet...County Road X3C at the south end of Garber 
  becomes inundated.

&&
 
LAT...LON 4280 9136 4284 9134 4269 9096 4272 9131

$$
051 
WGUS83 KARX 290918
FLSARX


Flood Statement
National Weather Service La Crosse WI
418 AM CDT Thu Jun 29 2017

.Flood Warnings continue along the Turkey River at Elkader 
and Garber, and along the Middle Fork Whitewater River near
Whitewater Park. While water levels continue to rise along 
the Turkey River, water levels are falling rapidly along
the Middle Fork Whitewater River near Whitewater Park and
are expected to fall below flood stage later this morning. 

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

IAC043-300018-
/O.EXT.KARX.FL.W.0036.000000T0000Z-170701T0808Z/
/EKDI4.1.ER.170629T0227Z.170629T1800Z.170630T1408Z.NO/
418 AM CDT Thu Jun 29 2017

The Flood Warning continues for the Turkey River At Elkader.
* until late Friday night...Or until the warning is cancelled.
* At 3:45 AM Thursday the stage was 13.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 15.0 feet by 
  today. The river will fall below flood stage Friday morning.
* Impact...At 12.0 feet...Minor flooding occurs in areas near the 
  river.

&&
 
LAT...LON 4294 9146 4284 9134 4280 9136 4293 9161 4298 9161

$$

IAC043-300018-
/O.EXT.KARX.FL.W.0037.170629T0911Z-170701T0828Z/
/GRBI4.1.ER.170629T0719Z.170630T0000Z.170630T1428Z.NO/
418 AM CDT Thu Jun 29 2017

The Flood Warning continues for the Turkey River At Garber.
* until late Friday night...Or until the warning is cancelled.
* At 3:15 AM Thursday the stage was 17.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.7 feet by this
  evening. The river will fall below flood stage Friday morning.
* Impact...At 19.0 feet...County Road X3C at the south end of Garber 
  becomes inundated.

&&
 
LAT...LON 4280 9136 4284 9134 4269 9096 4272 9131

$$

MNC109-169-300018-
/O.CON.KARX.FL.W.0038.000000T0000Z-000000T0000Z/
/WSPM5.1.ER.170629T0149Z.170629T0530Z.000000T0000Z.NO/
418 AM CDT Thu Jun 29 2017

The Flood Warning continues for the Middle Fork Whitewater River 
near Whitewater Park.
* until further notice...Or until the warning is cancelled.
* At 3:30 AM Thursday the stage was 13.8 feet.
* Flood stage is 13.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue falling and drop below
  flood stage later this morning. 

&&
 
LAT...LON 4402 9216 4415 9202 4415 9196 4400 9205

$$

Rogers
140 
WGUS83 KARX 291508
FLSARX


Flood Statement
National Weather Service La Crosse WI
1008 AM CDT Thu Jun 29 2017

.Flood Warnings continue along the Turkey River at Elkader 
and Garber.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

IAC043-300608-
/O.EXT.KARX.FL.W.0036.000000T0000Z-170630T1440Z/
/EKDI4.1.ER.170629T0227Z.170629T1145Z.170629T2040Z.NO/
1008 AM CDT Thu Jun 29 2017

The Flood Warning continues for
  The Turkey River At Elkader.
* until Friday morning...Or until the warning is cancelled.
* At  9:45 AM Thursday the stage was 13.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall...Dropping below flood 
  stage by today.
* Impact...At 12.0 feet...Minor flooding occurs in areas near the 
  river.

&&
 
LAT...LON 4294 9146 4284 9134 4280 9136 4293 9161 4298 9161

$$

IAC043-300608-
/O.EXT.KARX.FL.W.0037.000000T0000Z-170701T0300Z/
/GRBI4.1.ER.170629T0719Z.170629T1800Z.170630T0900Z.NO/
1008 AM CDT Thu Jun 29 2017

The Flood Warning continues for
  The Turkey River At Garber.
* until Friday evening...Or until the warning is cancelled.
* At  9:15 AM Thursday the stage was 19.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.5 feet by 
  today. The river will fall below flood stage Friday morning.
* Impact...At 19.0 feet...County Road X3C at the south end of Garber 
  becomes inundated.

&&
 
LAT...LON 4280 9136 4284 9134 4269 9096 4272 9131

$$
028 
WGUS83 KARX 292107
FLSARX


Flood Statement
National Weather Service La Crosse WI
407 PM CDT Thu Jun 29 2017

.The Flood Warning for the Turkey River at Elkader is cancelled.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

IAC043-292137-
/O.CAN.KARX.FL.W.0036.000000T0000Z-170630T1440Z/
/EKDI4.1.ER.170629T0227Z.170629T1145Z.170629T2006Z.NO/
407 PM CDT Thu Jun 29 2017

The Flood Warning is cancelled for
  The Turkey River At Elkader.
* At 3:45 PM Thursday the stage was 11.8 feet.
* Flood stage is 12.0 feet.
* Fell below flood stage at 3:06 PM Thursday.
* Forecast...The river will continue to fall to 9.0 feet by Friday 
  morning.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Jun 28, 6:33 PM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jun 28, 6:33 PM CDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
633 PM CDT Wed Jun 28 2017

.SHORT TERM...Tonight through Thursday
Issued at 230 PM CDT Wed Jun 28 2017

Obvious concern in short term is how storm threat this evening plays
out. Lots of questions to answer with only a few hours potentially
to decipher outcome.

Quasi-zonal flow across northern tier of U.S. with several short
waves moving with moderate mid-level flow. Short wave in question
for tonight is slowly working across Minnesota. As of 19Z abundant
convection still exists in area, lingering from early morning
system. This continues to complicate outcome.

Higher mixed layer CAPE pool of 1500-2500 J/Kg resides mainly west
of the area while gradient region in our forecast area. Meanwhile,
best shear, which is highest in 0-3km layer, has been advecting east
today, and is strongest over Wisconsin areas. Low level shear /0-
1km/ is respectable as well, but again, is highest in Wisconsin.

Mesoscale models continue to blossom convection from central/eastern
Iowa into southern Wisconsin this afternoon where psuedo warm front
exists along with slightly better moisture advection. These storms
have more potential for large hail and/or damaging wind, along with
more heavy rain. We've already seen fairly decent rainfall
efficiencies with storms. Would expect watch to be issued south
first.

Further north, less cape to work with, but closer to short wave may
produce slightly higher localized low-level shear. Latest update to
Day 1 SPC outlook brought tornado risk northward which seems
reasonable, albeit still conditional. While storms may not be as
strong in western and north central Wisconsin as cold front
approaches, there is a potential for brief tornado development.
Confidence is low with any of these scenarios but there is potential
there. Again - bears watching and be alert for.

As wave progresses, storm activity should push east and south by
late evening leading to quiet overnight and quiet spell for most of
Thursday. Boundary with higher precipitable water levels will be
shunted just to the south of the area, close enough though to be a
player for late week.

.LONG TERM...Thursday Night through Wednesday
Issued at 230 PM CDT Wed Jun 28 2017

Weather will remain active at times in outer forecast periods,
although sensible storm threat shouldn't be too strong or severe.

Next upstream short wave in flow will begin to affect weather
potentially already Thursday night with some return flow. Given
proximity of boundary just south of the area, could see convection
break out and spread back north into the area going into Friday
morning as wave moves through. Higher severe weather risk should
remain south and east of the area though where better thermodynamics
will exist.

Meanwhile medium range guidance suggests yet another short wave
trough will drop into Great Lakes region as northwest flow becomes a
bit more established. This could keep us unsettled for parts of the
area this weekend with mainly diurnal showers and storms.

More disagreement in models as you get into Sunday and Monday time
frame. While upper ridge starts to form, some guidance drops a short
wave through corn belt bringing an enhanced storm threat, but
otherwise warming trend on tap.

It's early yet, but outlook for Fourth of July holiday could be
quiet with short range upper ridge and boundary south of the area.
Lowered some guidance rain chances here based on trends.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 633 PM CDT Wed Jun 28 2017

Two areas of ongoing convection early this evening. The first was
ahead of the cold front over northeast Iowa into southwest
Wisconsin that will stay south of both airports. The second was
ahead of the area of low pressure that was over east central
Minnesota. This activity has the potential to impact both airports
as it slides east/southeast this evening and will include this
possibility in both forecasts. Once this activity moves through,
it should be quiet for the remainder of the period. The winds will
swing around to the west once the cold front goes through with
speeds generally around 10 knots or less.

&&

.HYDROLOGY...Through This Evening
Issued at 230 PM CDT Wed Jun 28 2017

Rainfall overnight was in 1-2" range in parts of the area,
especially northeast Iowa. Rivers doing pretty good though.

Storms should be fairly progressive tonight but will have to watch
for repeat areas that could produce some localized issues.  Once
storms exit area later this evening, heavy rainfall threat much
lower.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...Shea
LONG TERM...Shea
AVIATION...04
HYDROLOGY...Shea
Hazardous weather outlook, Jun 28, 3:02 PM CDT, 5 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
302 PM CDT Wed Jun 28 2017

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-291100-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
302 PM CDT Wed Jun 28 2017

This Hazardous Weather Outlook is for parts of southeast
Minnesota...northeast Iowa...and southwest into central Wisconsin.

.DAY ONE...This Afternoon and Tonight

Additional scattered thunderstorms are expected through mid evening.

Across northeast Iowa into southwest Wisconsin storms may be severe
at times with large hail, damaging wind, heavy rain, and the
potential for isolated tornadoes.

From southeast Minnesota into western and north central Wisconsin,
storms are expected to expand across the area with the potential for
hail and isolated tornadoes.

All this storm activity is expected to be south and east of the area
by 10 pm.

.DAYS TWO THROUGH SEVEN...Thursday through Independence Day

There will be periodic storm chances from Thursday night through
Monday. It is too early to discern if there would be a severe
threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed at times this afternoon and evening.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

Aegerter/Shea

In the hours before

Local storm report, Jun 28, 7:20 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
720 PM CDT WED JUN 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     FLASH FLOOD      3 N MAYNARD             42.82N 91.88W
06/28/2017                   FAYETTE            IA   PUBLIC

            LITTLE VOLGA RIVER FLOWING OVER 130TH ST.

&&

CJA
Local storm report, Jun 28, 7:26 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
726 PM CDT WED JUN 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     TSTM WND DMG     LIVINGSTON              42.90N 90.43W
06/28/2017                   GRANT              WI   PUBLIC

            NUMEROUS POWER POLES DOWN ON COUNTY ROAD E.
            TIME ESTIMATED FROM RADAR.

&&

CJA
Special weather statement, Jun 28, 7:37 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service La Crosse WI
737 PM CDT WED JUN 28 2017

IAZ030-WIZ061-290130-
Clayton-Grant-
737 PM CDT WED JUN 28 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN CLAYTON AND
SOUTHERN GRANT COUNTIES...

At 735 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Edgewood to near Belmont. Movement
was east at 50 mph.

Wind gusts of 50 to 55 mph and nickel size hail are possible with
these storms.

Locations impacted include...
Platteville, Lancaster, Guttenberg, Cuba City, Strawberry Point,
Hazel Green, Dickeyville, Cassville, Edgewood, Georgetown, Beetown,
Arthur, Potosi, Livingston, Ellenboro, Glen Haven, Tennyson, Union,
North Buena Vista and Garber.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A tornado watch remains in effect until 1000 PM CDT for northeastern
Iowa...and southwestern Wisconsin.

LAT...LON 4254 9064 4264 9071 4268 9090 4265 9090
      4264 9153 4282 9153 4293 9043 4251 9042
      4251 9064
TIME...MOT...LOC 0035Z 251DEG 50KT 4269 9132 4272 9040

JAM
Local storm report, Jun 28, 7:54 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
754 PM CDT WED JUN 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     TSTM WND DMG     2 N LIVINGSTON          42.93N 90.43W
06/28/2017                   GRANT              WI   PUBLIC

            DAMAGE TO FARM OUTBUILDINGS. RELAYED VIA
            BROADCAST MEDIA/SOCIAL MEDIA. TIME ESTIMATED
            FROM RADAR.

&&

CJA
Local storm report, Jun 28, 8:04 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
804 PM CDT WED JUN 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     1 W LIVINGSTON          42.90N 90.45W
06/28/2017                   GRANT              WI   PUBLIC

            ROOF BLOWN OFF BARN. VIA SOCIAL MEDIA. TIME
            ESTIMATED FROM RADAR.

&&

CJA
Local storm report, Jun 28, 8:15 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
815 PM CDT WED JUN 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     4 SSE ROCHESTER         43.96N 92.46W
06/28/2017                   OLMSTED            MN   PUBLIC

            POWER POLE SNAPPED. RELAYED VIA BROADCAST
            MEDIA. TIME ESTIMATED FROM RADAR.

&&

CJA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 8:29 PM CDTRiver Flood WarningARXClayton55 hr
Jun 29, 6:42 AM CDTAreal Flood WarningARXClayton, Fayette6 hr

Nearby

River Flood Warnings in Iowa, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.